# SDR AALA201909159013

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 8,316 hours, 818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7126872
- Condition: Seized
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORTS OF BURNING SMELL, SMOKE IN THE COCKPIT WITH PACKS ON. RT PACK TRIPPED DURING TAXI TO GATE WITH R PACK ACM MSG IN EICAS/STATUS MSG. MAINTENANCE REMOVED AND REPLACED RT ACM IAW AMM 21-52-02. LEAK CHECK OK. OPS CHECK OK.
